# SDR 2001F00332

- Difficulty date: September 21, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N317NA
- Make and model: Pilats PC1245
- Aircraft serial: 223
- Aircraft time: 2,556 hours, 4,471 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,556 hours, 3,807 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A67B
- Part serial: PR0079
- Condition: Making Metal
- Location: Nacelle
- Part time: 2,556 hours, 3,807 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL ANALYSIS SHOWED A CLIMBING TREND IN THE MAGNESIUM AND IRON AMOUNTS.  AFTER THREE SAMPLES, IN ACCORDANCE WITH THE MANUFACTURER, REMOVED AND ENGINE AND SENT TO MANUFACTURER FOR INSPECTION AND REPAIR.
